# SDR SIMA200635216

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 9,674 hours, 8,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fusleage
- Part time: 9,674 hours, 8,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME SILL CORRODED.  REMOVED AND REPLACED SILL IAW EMB SRM 51-20-01.  RETURNED AIRCRAFT TO SERVICE.
